Q. I took Sodium ascorbate and multivitamins, but I have diarrhea. Is it COVID-19?

Answered by
Dr. Alexander Davis, Md
and medically reviewed by Dr. Lochana
This is a premium question & answer published on Nov 05, 2020 and last reviewed on: May 12, 2021

Hi doctor,

I am 21 years old. I have diarrhea for a week. I took multivitamins, Loperamide, and sodium ascorbate daily. I was told that diarrhea is one of the symptoms of COVID-19. Kindly suggest.

#

Hi,

Welcome to icliniq.com.

I understand your concern. Diarrhea can be a symptom of COVID-19 (severe acute respiratory syndrome coronavirus 2). You have an unlikely cause to have it as your respiratory rate is in reference range and your body temperature is low indicating a sign of undernutrition. I suggest you consult a doctor for doing some investigations and stool culture. You can take Flea seeds and Probiotics instead of Loperamide. Drink enough water. Take enough salt and minerals. It is good to eat rice with slightly salted yogurt and drink black tea with sugar and without milk.


The Probable causes:

You seem to have a digestive tract infection.

Investigations to be done:

Do stool culture and other investigations.

Differential diagnosis:

You can have other causes.

Probable diagnosis:

You seem to have an infection of the digestive tract due to unknown reasons.

Treatment plan:

Consult your doctor for doing some investigations. Take Flea seeds one teaspoon in the morning and evening with 300 ml of water. Take a probiotic supplement. Take rice with slightly salted yogurt. Take black tea with sugar and without milk.

Preventive measures:

Take good rest.

Regarding follow up:

Have a follow-up at any time.


Was this answer helpful?

 | 


Related Questions:
I feel lethargic and sleepy after lunch. Will taking multivitamins help?

.. treatment are you on? Drugs prescribed for epilepsy as well as OCD (obsessive compulsive disorder) can cause sedation. If it is not due to the drugs, you can try changing your meal schedule. It is normal for everyone to feel sleepy after a heav...   Read full

Vomiting and Diarrhea

.. the most common symptoms of stomach flu (viral gastroenteritis), but there are many other causes. It is not always serious and gets better in a couple of days .. ...   Read full

Antibiotic-Associated Diarrhea (AAD)

.. the passing of watery stools after taking antibiotics. It results from infection by antibiotic-resistant pathogens .. ...   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Sporting Events During the Pandemic
If you are into any sporting event and plan a trip to an outdoor or indoor stadium, or you are an organizer or an athlet...  Read more»
Can viral fever lead to Parkinson's disease?
Hello doctor,I had a viral fever six years back. I had a very high temperature of 105, bad cough, also hallucinations. I...  Read more»
Parkinson's Disease: Historical Aspects and Current Treatment Approaches
This article discusses the historical aspects of Parkinsonism and, the evidence based approaches currently available for...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.